BibTeX record journals/mcs/AllenKPS13

download as .bib file

@article{DBLP:journals/mcs/AllenKPS13,
  author    = {D. E. Allen and
               A. R. Kramadibrata and
               R. J. Powell and
               A. K. Singh},
  title     = {Modelling tail credit risk using transition matrices},
  journal   = {Math. Comput. Simul.},
  volume    = {93},
  pages     = {67--75},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.matcom.2012.09.011},
  doi       = {10.1016/j.matcom.2012.09.011},
  timestamp = {Wed, 04 Mar 2020 14:21:11 +0100},
  biburl    = {https://dblp.org/rec/journals/mcs/AllenKPS13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics